# SDR EIA2006158

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT BS 265 AND FWD APU FIREWALL, RT VERTICAL CHORD COMMON TO FUSELAGE AT STRINGER 12.  CARRIED OUT REPAIR PER MM 51-00-00 FIG 15 AND 17 AND  BOEING MSG NR 1-207158630-5 (3 JUL 06).
